The Ramanujan Journal

, Volume 15, Issue 2, pp 219–234

Hypergeometric identities for 10 extended Ramanujan-type series



We prove, by the WZ-method, some hypergeometric identities which relate ten extended Ramanujan type series to simpler hypergeometric series. The identities we are going to prove are valid for all the values of a parameter a when they are convergent. Sometimes, even if they do not converge, they are valid if we consider these identities as limits.


Ramanujan series Hypergeometric identities WZ-method 

Mathematics Subject Classification (2000)



Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer Science+Business Media, LLC 2008

Authors and Affiliations

  1. 1.ZaragozaSpain

Personalised recommendations